Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 15, NWS Midland/Odessa, TX

April 16, 2009Mitchell County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Apr 16, 2009, 11:09 PM CDT for Mitchell County, Texas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2009, 11:09 PM CDT (04:09 UTC)
Expired
Apr 17, 2009, 12:15 AM CDT
In force
66 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Mitchell County, TX

The radar

The San Angelo radar (KSJT), 120 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 11:35 PM CDTHAIL 1Westbrook, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 4:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
404 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
2611 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMAF 170409
TORMAF
TXC335-170515-
/O.NEW.KMAF.TO.W.0015.090417T0409Z-090417T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1109 PM CDT THU APR 16 2009

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 1215 AM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  WESTBROOK...OR 18 MILES WEST OF COLORADO CITY...MOVING EAST AT 25
  MPH.

* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
  WESTBROOK...
  COLORADO CITY...
  LORAINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR WEST TEXAS.

&&

LAT...LON 3249 10067 3226 10067 3226 10117 3250 10116
TIME...MOT...LOC 0409Z 270DEG 22KT 3234 10115

$$
2 follow-up statements
000 
WWUS54 KMAF 170427
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1127 PM CDT THU APR 16 2009

TXC335-170515-
/O.CON.KMAF.TO.W.0015.000000T0000Z-090417T0515Z/
MITCHELL TX-
1127 PM CDT THU APR 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR NORTHERN
MITCHELL COUNTY...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS 
LOCATED NEAR WESTBROOK...OR ABOUT 13 MILES WEST OF COLORADO CITY...
MOVING EAST AT 25 MPH.

SOME LOCATIONS AFFECTED BY THE STORM INCLUDE...WESTBROOK...COLORADO
CITY AND LORAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR WEST TEXAS.

&&

LAT...LON 3249 10067 3226 10067 3226 10117 3250 10116
TIME...MOT...LOC 0426Z 270DEG 22KT 3233 10106

$$
000 
WWUS54 KMAF 170437
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1137 PM CDT THU APR 16 2009

TXC335-170515-
/O.CON.KMAF.TO.W.0015.000000T0000Z-090417T0515Z/
MITCHELL TX-
1137 PM CDT THU APR 16 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR NORTHERN
MITCHELL COUNTY...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR WESTBROOK...OR ABOUT
9 MILES SOUTHWEST OF COLORADO CITY...MOVING EAST AT 25 MPH. SPOTTERS
REPORTED QUARTER SIZE HAIL AT WESTBROOK AT AT 1133 PM.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...COLORADO CITY AND
LORAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME... TAKE COVER NOW. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR WEST TEXAS.

&&

LAT...LON 3249 10067 3226 10067 3226 10117 3250 10116
TIME...MOT...LOC 0435Z 270DEG 22KT 3233 10100

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Apr 16, 4:53 PM CDT, 6 hours 16 minutes earlier.

Area forecast discussion, Apr 16, 4:53 PM CDT, 6 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
453 PM CDT THU APR 16 2009

.UPDATE...

&&

.DISCUSSION...
UPDATED ZONES FOR TORNADO WATCH HEADLINE. ALREADY HAVE A FEW SEVERE
STORMS EXPECT MORE THIS EVENING. FORECAST ALREADY FINE AS IT WAS
AND GRIDS LOOK GOOD.

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT THU APR 16 2009/

DISCUSSION...
DRYLINE FROM NEAR FST...TO W OF MAF...AND NWD TO W OF LBB WITH
APPARENT BULGE INVOF NRN CWFA. DWPNTS IN THE M50S IN ERN CWFA AND
WITH 7H-5H LR/S 7-7.5 C/KM THE SB CAPES SHOULD BE AROUND 2000 J/KG.
KINEMATICS CERTAINLY SUFFICIENT TO SUPPORT ROTATING STORMS WITH
0-6KM BULK SHEAR AROUND 50KTS. SO INITIATION TEMPORAL AND SPATIALLY
IS THE QUESTION. EVEN THOUGH DRYLINE IS FARTHER E TODAY THAN WAS
THOUGHT YESTERDAY IT IS EXPECTED TO RETREAT OR LEAST HOLD WHERE IT
IS (SEE MAF VWP) THRU THIS AFTERNOON/EARLY EVENING AS 85H LOW LEVEL
JET DEVELOPS...CONVERGENCE. MEANWHILE NOSE OF 100KT 3H JET WILL MOVE
INTO PB AROUND 00Z INCREASING DEEPER LIFT. THUS EXPECT THAT
STORMS...SOME SEVERE WILL FORM ON/NEAR DRYLINE BY THIS EVENING.
THERE MAY BE A BRIEF WINDOW FOR ISOLD TORNADOES GENERALLY E OF A
GAIL TO GARDEN CITY LINE AS PROFILES BECOME STRONGLY BACKED IN LOW
LEVELS AND VEERED IN MID LEVELS E OF DRYLINE. LOCAL HEAVY RAIN IS
STILL A CONCERN AS GENERAL STEERING WINDS PARALLEL BOUNDARY SO
SOME TRAINING OF CELLS IS LIKELY. IF FRONT ARRIVES EARLIER PRECIP
WOULD BE JUST E OF MAF. WILL CONTINUE TO TAPER POPS OFF AFTER 06Z.
AS FAR AS WWD EXTENT WE WON/T BRING STORMS TOO FAR W...GENERALLY E
OF TX/NM STATE LINE AS COLD FRONT WILL BE PROGRESSING EWD AND
EVENTUALLY PUSH MSTR EWD. CURRENT FCST LOOKS PRETTY GOOD HOWEVER
WILL SHAVE SOME OF THE POPS OF THE SWRN EDGE AND PROBABLY INCREASE
POPS FROM MAF N-NE. DRY AIR WILL BE FARTHER E FRIDAY AND IT WILL
BE COOLER. MID/UPPER LEVEL LOW TAKES ITS TIME TO EXIT AND IS STILL
LOCATED INVOF NE NM LATE FRI. THERE WILL BE SOME POTENTIAL FOR
BREEZY CONDITIONS FRI...BUT WITH 20-25KTS IN THE 85H-7H LAYER IT
WON/T BE TOO WINDY. GDP MTNS FAVORED AS USUAL. MID/UPPER LOW
SLOWLY MOVES E INTO KS SAT AND PROBABLY A LITTLE MORE SUBSIDENCE
TO KEEP WINDS NEAR BREEZY. SHOULD BE WARMER SATURDAY WITH
DOWNSLOPE WINDS. NW MID LEVEL FLOW INTO SUNDAY BEHIND EXITING LOW
WHICH WILL FAVOR COLD FRONT TO DROP S DURING THE MORNING. NW MID
LEVEL FLOW INTO MONDAY AND JUST A LITTLE WARMING. LEE TROF/THERMAL
RIDGE DEVELOPS TUE-THUR SO TURNING NOTICEABLY WARMER. WILL HAVE TO
KEEP A WATCH ON LOW LEVEL MSTR AS THERE MAY HAVE ENUF TIME TO
RETURN BY THURSDAY FOR DRYLINE TO SHARPEN AND ISOLD STORMS TO
FORM. SEE NO REAL POTENTIAL FOR SIG WINDS IN THE EXTENDED.

FIRE WEATHER...
HAVE OPTED TO LEAVE RFW IN EFFECT FOR GDP MTNS/SE NM PLAINS AS
WINDS ARE JUST STARING TO PICK UP IN A FEW LOCATIONS ACROSS SE
NM. STILL RH/S WILL ONLY BE NEAR 15 PCT AND WILL BE FOR AREAS
BELOW 6KFT IN THE MTNS. OTHERWISE DRY LIGHTNING WILL BE POSSIBLE
IN AND NEAR PECOS CO WHERE SATELLITE INDICATE CU FIELD DEVELOPING
NEAR DRYLINE. AS FAR AS WATCH FOR FRIDAY HAVE OPTED TO DROP WATCH
FOR THE PLAINS AS WINDS WILL BE MARGINAL. IT WILL BE DRIER OVER A
LARGER AREA FRIDAY BUT OTHER THAN GDP MTNS WINDS ARE EXPECTED TO
REMAIN BELOW 20 MPH. CONSIDER UPPER TRANS PECOS..SE NM...DAVIS
MTNS..MARFA PLATEAU TO HAVE ELEVATED FIRE WX CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              51  74  43  77  /  60  10   0   0
CARLSBAD NM                43  68  38  76  /  10   0   0   0
DRYDEN TX                  57  82  48  85  /  10  10   0   0
FORT STOCKTON TX           46  77  45  80  /  20   0   0   0
GUADALUPE PASS TX          38  68  40  74  /  10   0   0   0
HOBBS NM                   41  72  40  75  /  10   0   0   0
MARFA TX                   34  67  29  72  /  10   0   0   0
MIDLAND INTL AIRPORT TX    47  73  40  78  /  60   0   0   0
ODESSA TX                  46  73  41  77  /  50   0   0   0
WINK TX                    47  77  39  82  /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FRIDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS.

&&
Hazardous weather outlook, Apr 16, 2:01 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
201 PM CDT THU APR 16 2009

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-171915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
201 PM CDT THU APR 16 2009 /101 PM MDT THU APR 16 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON AND EVENING
ALONG A DRYLINE FROM NEAR LAMESA...TO MIDLAND...TO FORT STOCKTON.
DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT.

A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS AND
THE ADJACENT SOUTHEAST NEW MEXICO PLAINS AS DRY AND BREEZY
CONDITIONS ARE STILL EXPECTED LATE THIS AFTERNOON INTO THE EARLY
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NEAR CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE
FRIDAY IN THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS AND DAVIS MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS ACROSS THE
PERMIAN BASIN AND THE TRANS PECOS REGION SHOULD CONTINUE TO
MONITOR THE LATEST FORECASTS REGARDING SEVERE WEATHER POTENTIAL
THURSDAY.

SPOTTER ACTIVATION WILL BE POSSIBLE LATE THIS AFTERNOON INTO
THE EVENING HOURS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 16, 8:44 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
844 PM CDT THU APR 16 2009

TXZ045-170215-
GAINES-
844 PM CDT THU APR 16 2009

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN GAINES COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF FAIRVIEW AT
843 PM CDT...MOVING NORTHEAST AT 40 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN EASTERN GAINES COUNTY...INCLUDING THE CITIES OF SEAGRAVES
AND SEMINOLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR WEST TEXAS.
Local storm report, Apr 16, 9:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
913 PM CDT THU APR 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             W TARZAN                32.31N 101.98W
04/16/2009  E0.88 INCH       MARTIN             TX   NWS EMPLOYEE

0850 PM     HAIL             5 S ANDREWS             32.25N 102.55W
04/16/2009  E1.00 INCH       ANDREWS            TX   TRAINED SPOTTER

0853 PM     TORNADO          NW BIG SPRING           32.25N 101.48W
04/16/2009                   HOWARD             TX   TRAINED SPOTTER

&&

JGUDMEST
Local storm report, Apr 16, 10:02 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1002 PM CDT THU APR 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 E LENORAH             32.31N 101.85W
04/16/2009  E0.88 INCH       MARTIN             TX   NWS EMPLOYEE

0905 PM     TORNADO          FAIRVIEW                32.36N 101.52W
04/16/2009                   HOWARD             TX   TRAINED SPOTTER

&&

JGUDMEST
Local storm report, Apr 16, 10:08 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1008 PM CDT THU APR 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             15 N CRANE              31.61N 102.35W
04/16/2009  E1.75 INCH       CRANE              TX   TRAINED SPOTTER

&&

JGUDMEST
Local storm report, Apr 16, 10:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1050 PM CDT THU APR 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E0.88 INCH       HOWARD             TX   TRAINED SPOTTER

1027 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1030 PM     HAIL             BIG SPRING              32.25N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1033 PM     HAIL             2 N BIG SPRING          32.28N 101.48W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

1036 PM     FLASH FLOOD      11 NW BIG SPRING        32.36N 101.61W
04/16/2009                   HOWARD             TX   LAW ENFORCEMENT

            4 FEET OF WATER OVER FM 2230, HIGHWAY IS WASHED OUT, DPS
            IS CLOSING ROAD

1030 PM     HAIL             7 W BAKERSFIELD         30.89N 102.42W
04/16/2009  E1.00 INCH       PECOS              TX   LAW ENFORCEMENT

&&

JGUDMEST
Local storm report, Apr 16, 11:04 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1104 PM CDT THU APR 16 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             COAHOMA                 32.29N 101.31W
04/16/2009  E1.00 INCH       HOWARD             TX   TRAINED SPOTTER

&&

JGUDMEST

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector59 min
Apr 16, 7:48 PM CDTSevere Thunderstorm WarningMAFMartin27 min
Apr 16, 8:13 PM CDTSevere Thunderstorm WarningMAFHoward, Martin62 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningMAFAndrews55 min
Apr 16, 8:46 PM CDTSevere Thunderstorm WarningMAFHoward44 min
Apr 16, 8:50 PM CDTTornado WarningMAFHoward, Martin40 min
Apr 16, 9:01 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Pecos44 min
Apr 16, 9:07 PM CDTTornado WarningMAFMartin23 min
Apr 16, 9:27 PM CDTTornado WarningMAFMartin63 min
Apr 16, 9:28 PM CDTTornado WarningMAFBorden, Howard32 min
Apr 16, 9:45 PM CDTSevere Thunderstorm WarningMAFPecos45 min
Apr 16, 9:52 PM CDTSevere Thunderstorm WarningMAFCrane, Midland, Upton53 min
Apr 16, 9:57 PM CDTFlash Flood WarningMAFHoward3 hr
Apr 16, 10:00 PM CDTTornado WarningMAFBorden, Scurry30 min
Apr 16, 10:15 PM CDTTornado WarningMAFHoward60 min
Apr 16, 10:26 PM CDTTornado WarningMAFBorden, Scurry34 min
Apr 16, 10:27 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Apr 16, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton60 min
Apr 16, 10:35 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Apr 16, 10:48 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan, Upton57 min
Apr 16, 10:52 PM CDTSevere Thunderstorm WarningMAFHoward38 min
Apr 16, 11:27 PM CDTSevere Thunderstorm WarningMAFScurry33 min
Apr 17, 12:07 AM CDTFlash Flood WarningMAFMitchell3 hr
Apr 17, 12:08 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell37 min
Apr 17, 12:15 AM CDTSevere Thunderstorm WarningMAFMitchell60 min
Apr 17, 4:58 AM CDTRed Flag WarningMAFLoving, Pecos, Ward, Winkler14 hr
Apr 17, 8:27 AM CDTRiver Flood WarningMAFCrockett, Pecos, Terrell8 hr
Apr 17, 8:27 AM CDTRiver Flood WarningMAFCrockett, Terrell8 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.